Been on the infusions for over a yr. and after each infusion the pain is getting worse. Doctors say it's not the infusions. FDA put out a warning in 2008 about joint & bone pain with the infustions. Now they want me to try Cymbalta! Bone density tests didn't improve dramatically.
3 Nov 2009
You could try the forum, someone may be able to share their experience.
The link below has reviews made by people who have used Boniva. You may find the comments useful.
8 Aug 2011
I took Boniva once by mouth and I not only had severe bone and joint pain, but I had trouble breathing because I have esophagus problems. My doctor changed me to Reclast infusions and I still have severe bone and joint pain with it that last up to 6 months afterwards. At least they are given only once a year. I don't know how often Boniva infusions are given, but if they are more often maybe they could change you to Reclast Infusions once a year. They are extremely expensive, but I have no insurance or Medicare. I was told there was a slight chance of bone and joint pain afterward, but it should only last a few days so I thought something else was wrong with me, but maybe it is still from the Reclast. This seemed like an odd side affect since that is what this medicine is supposed to help!
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had the 3 month Boniva shot last March for osteoporosis and ever since I've experienced severe pain and lumps on the palms of my hands (now ...
1 answer • 4 Jan 2012
Back in January, 2010, I had my bone density done, and it was alot better so my Dr., took me off and my body started cracking all over, so I asked ...
1 answer • 7 Aug 2012
... better? How long does it take?
2 answers • 23 Apr 2013
Boniva - Has anyone experience pain under the ankle bone and on top of the foot. If so does the pain
... go away
3 answers • 1 Aug 2013
Has anyone experienced severe bone pain, joint pain, and muscle pain after treatment has stopped? I am 3 months out of treatment and my doctors think ...
5 answers • 22 May 2015